# SDR IPXA2019092247071

- Difficulty date: August 28, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 16,882 hours, 10,342 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Bulk Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR BULK CARGO COMPT FLOOR PANEL 162F HAS BROKEN CORNER. FABRICATED NEW FLOOR PANEL 162F PER EO - A300-5320-16407-E AND EO - A300-5320-73956-A. REF: FAB/PROCESS TRAVELER 70019668150001.
